Measured foliations on nonorientable surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 3, pp. 469-494.
@article{ASENS_1990_4_23_3_469_0,
     author = {Danthony, Claude and Nogueira, Arnaldo},
     title = {Measured foliations on nonorientable surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {469--494},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1990},
     doi = {10.24033/asens.1608},
     mrnumber = {91d:57017},
     zbl = {0722.57010},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1608/}
}
TY  - JOUR
AU  - Danthony, Claude
AU  - Nogueira, Arnaldo
TI  - Measured foliations on nonorientable surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1990
SP  - 469
EP  - 494
VL  - 23
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1608/
DO  - 10.24033/asens.1608
LA  - en
ID  - ASENS_1990_4_23_3_469_0
ER  - 
%0 Journal Article
%A Danthony, Claude
%A Nogueira, Arnaldo
%T Measured foliations on nonorientable surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1990
%P 469-494
%V 23
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1608/
%R 10.24033/asens.1608
%G en
%F ASENS_1990_4_23_3_469_0
Danthony, Claude; Nogueira, Arnaldo. Measured foliations on nonorientable surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 3, pp. 469-494. doi : 10.24033/asens.1608. http://www.numdam.org/articles/10.24033/asens.1608/

[AY] P. Arnoux et J. C. Yoccoz, Construction de difféomorphismes pseudo-Anosov (C. R. Acad. Sci. Paris, 292, 1981, pp. 75-78). | MR | Zbl

[D] C. Danthony, Feuilletages orientés des surfaces : le problème de la section globale (Ann. de l'Inst. Fourier, Vol. 38, No. 2, 1988, pp. 201-227). | Numdam | MR | Zbl

[DN] C. Danthony et A. Nogueira, Involutions linéaires et feuilletages mesurés (C. R. Acad. Sci. Paris, 307, série I, 1988, pp. 409-412). | MR | Zbl

[FLP] A. Fathi, F. Laudenbach et V. Poenaru, Travaux de Thurston sur les surfaces (Astérisque, n° 66-67, 1979). | MR

[G] C. Gutierrez, Smooth Nonorientable Nontrivial Recurrence on Two-Manifolds (Jr. of Diff. Eq., Vol. 29, No. 3, 1978, pp. 388-395). | MR | Zbl

[Ka] M. Keane, Interval Exchange Transformations (Math. Zeit., Vol. 141, 1975, pp. 25-31). | MR | Zbl

[Ke] S. Kerckhoff, Simplicial Systems for Interval Exchange Maps and Measured Foliations (Ergod. Th. & Dyn. Systems, Vol. 5, 1985, pp. 257-271). | MR | Zbl

[M] H. Masur, Interval Exchange Transformations and Measured Foliations (Ann. of Math., Vol. 115, 1982, pp. 169-200). | MR | Zbl

[N 1] A. Nogueira, Nonorientable Recurrence of Flows and Interval Exchange Transformations (Jr. of Diff. Eq., Vol. 70, No. 2, 1987, pp. 153-166). | MR | Zbl

[N 2] A. Nogueira, Almost all Interval Exchange Transformations with Flips are Nonergodic (Ergod. Th. & Dyn. Systems, Vol. 9, No. 3, 1989, pp. 515-525). | MR | Zbl

[R] R. Rauzy, Echanges d'intervalles et transformations induites (Acta Arith., Vol. 34, 1979, pp. 315-328). | MR | Zbl

[S] M. Scharlemann, The Complex of Curves on Nonorientable Surfaces (Jr. of the London Math. Soc., Série II, Vol. 25, 1982, pp. 171-184). | MR | Zbl

[T 1] W. Thurston, On the Geometry and Dynamics of Diffeomorphisms of Surfaces I, preprint, Princeton University, 1975.

[T 2] W. Thurston, Geometry and Topology of 3-Manifolds, notes, Princeton University.

[V 1] W. Veech, Interval Exchange Transformations (Jr. d'Analyse Math., Vol. 33, 1978, pp. 222-278). | MR | Zbl

[V 2] W. Veech, Gauss Measure for Transformations on the Space of Interval Exchange Maps (Ann. of Math., Vol. 115, 1982, pp. 201-242). | MR | Zbl

Cited by Sources: